# SDR DALA2021020100606

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 59,618 hours, 28,199 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG 6876130 AT TOP OF DESCENT FA REPORTED SMELLING SMOKE OR SOMETHING BURNING AFTER ONLY A FEW MINUTES OF ATTEMPTING TO DETERMINE.  THE SOURCE THEY REPORTED THE SMELL WENT AWAY.  REPLACED RIGHT RECIRC FAN PER B737 AMM 21-25.
